MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134302
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient underwent an unknown ablation procedure with a lasso® nav eco variable catheter.The catheter's tip was broken inside the lasso loop and could not advance into the vessels.No patient consequences.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.The medical device entrapment (inability to advance) is not mdr-reportable.The broken tip is mdr-reportable.
 
Additional Manufacturer Narrative
On (b)(6)2021, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 8-oct-2021, the product investigation was completed.It was reported that an unknown patient underwent an unknown ablation procedure with a lasso® nav eco variable catheter.The catheter's tip was broken inside the lasso loop and could not advance into the vessels.No patient consequences were reported.Device evaluation details: complaint catheter was inspected and some acceptable wrinkles were found.No other damages or internal components are observed.All units are inspected prior leaving the facility as there are functional tests and inspections at control points based on the process flow diagram (pfd) per its part number to avoid this type of damage from leaving the facility.At this time is not possible to determine the root cause of bent tip, however based on the information provided, the condition reported have origin in some place external to the manufacturing environment.A manufacturing record evaluation was performed for the finished device 30343817l number, and no internal action was found during the review.The instructions for use states that sterile packaging and catheter should be inspected prior to use.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV ECO VARIABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12264630
Report Number2029046-2021-01251
Device Sequence Number17264887
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public10846835009644
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model NumberD134302
Device Catalogue NumberD134302
Device Lot Number30343817L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2021
Supplement Date Received by Manufacturer08/10/2021
10/08/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/17/2021
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1